# SDR TU32003F00001

- Difficulty date: March 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- Engine: Allsn 250C30
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Debonded
- Location: Tail Rotor
- Part time: 271 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELASTOMERIC DEBONDED FROM BEARING HOUSING. (SN/ LK0326, LK1013, LK0308, LK0810)
